# SDR TSAA0124102

- Difficulty date: November 16, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 950 - HNL-ITO - AFTER TAKEOFF DURING FLIGHT, THE NR 2 THRUST REVERSER AND NR 2 AFT FUEL PUMP CIRCUIT BREAKERS POPPED/TRIPPED.  RESET NORMAL AND AFTER SEVERAL MINUTES THE SAME CIRCUIT BREAKERS POPPED/TRIPPED AGAIN.  THE AIRCRAFT RETURNED TO HNL WITH NO FURTHER INCIDENT.  REPLACED THE NR 2 GENERATOR CONTROL CIRCUIT BREAKER.  OPS CHECK SYSTEM OK.  OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.  (M)
